# SDR TWRA97135

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608FF
- Make and model: Boeing 747131
- Aircraft serial: 19672
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A306069801
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A2 SERVICE, FOUND 'C' ZONE RIGHT ALL FLOOR EMERGENCY LIGHTS AREA INOP.  REPLACED BROKEN CONNECTOR, PERFORMED OPERATIONAL CHECK OK PER MM 33-51-00.  (M)
